# SDR 99ZZZX3715

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306200
- Condition: Reads High
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER FOUND TO BE INDICATING 50 FEET HIGH FROM 1,000 FEET TO 2,500 FEET.  ALL OTHER TEST POINTS WERE WITHIN LIMITS.
